# SDR 07FDEA01173

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652245031
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 6TH STAGE SADDLE DUCT IS CRACKED AT THE RIGHT DUCT TO ENGINE MOUNT FLANGE AREA AFT OUTBD END OF DUCT.  REMOVED AND REPLACED CRACKED DUCT WITH SERVICEABLE UNIT REF 727 AMM 36-00-001-2 PG 1 - 6 FIG'S 201 AND 202, 727 AMM 20-80-001-2 FIG'S 203 AND 209 AND 727 AMM 20-10-023.  LEAK CHECK PERFORMED ON WORK CARD 70C005-00.
